MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent partial deployment occurred.During a procedure for percutaneous transhepatic biliary digital subtraction angiography (dsa) and seed stent implantation, this 10x80x120 epic vascular stent self expanding was crossed the lesion site along with v-18 guidewire.During the deployment process, the stent could not be deployed in the sheath.After it was removed, the stent deployed in the sheath.The stent and sheath were withdrawn together from the body and confirmed that the stent was partially deployed.The procedure was completed with another of the same device.No complications were reported, and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: the second affiliated hospital of pla air force medical university of chinese people's liberation army.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).Device evaluated by mfr.: the device was returned for analysis.A visual examination found the stent of the device to be partially deployed on the delivery system.The device was successfully fully deployed the stent without issue.The distal end of the deployed stent was found to be damaged.A visual and tactile inspection found the inner sheath of the device to be severely kinked at more than one location including the same location as the stent when it was in position on the delivery system.A visual and tactile examination identified no issues with the tip and handle of the device.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20231925
Report Number2124215-2024-57100
Device Sequence Number18302170
Product Code NIO
UDI-Device Identifier08714729805083
UDI-Public08714729805083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0032726192
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: V-18 CONTROL WIRE; GUIDEWIRE: V-18 CONTROL WIRE
Patient Age76 YR
Patient SexFemale
Patient Weight58 KG